An elementary proof of a special case of Catalans conjecture II

Nyblom, M 2008, 'An elementary proof of a special case of Catalans conjecture II', JP Journal of Algebra, Number Theory and Applications, vol. 12, no. 2, pp. 253-264.


Document type: Journal Article
Collection: Journal Articles

Title An elementary proof of a special case of Catalans conjecture II
Author(s) Nyblom, M
Year 2008
Journal name JP Journal of Algebra, Number Theory and Applications
Volume number 12
Issue number 2
Start page 253
End page 264
Total pages 12
Publisher Pushpa Publishing House
Subject Algebra and Number Theory
Keyword(s) Catalan
Pelle Equation
ISSN 0972-5555
Versions
Version Filter Type
Access Statistics: 163 Abstract Views  -  Detailed Statistics
Created: Wed, 22 Dec 2010, 10:15:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us